# SDR GTIA000344

- Difficulty date: December 11, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND SEVERAL FLOOR TRACK EMERGENCY LIGHTS OUT.  REPLACED SEVERAL BULBS, WIRE PIGTAILS AND LENS.  OPS CHECKED GOOD IAW MD 80 MM 33-53-01.  (M)
